# SDR 07FDEA04826

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE BRACKET OUTBOARD NR 3 BOLT HOLE FOUND CORROSION.  CORROSION REMOVED AS PER BOEING SOPM 20-11-02,  REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5750-117054.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
